# SDR VNAA2025072211101

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 21,418 hours, 18,979 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 766365
- Condition: Failed
- Location: Zone 500 Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL ON TAKE OFF.  COMPLETED INSTALL OF LH #3 FLAP ACTUATOR IAW CRJ 900 AMM 27-52-09-400-803 AND LH #4 FLAP ACTUATOR IAW AMM 27-52-09-400-804. OPS CHECK GOOD.
